# SDR SWAA2024061891704

- Difficulty date: May 30, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE CUT-OUT; AT LOWER EDGE DOBLER SKIN MISSING.  FABRICATED AND INSTALLED NEW REPAIR PARTS AND RUBBING BLOCK AT EXTERNAL POWER RECEPTACLE CUT-OUT AT LOWER EDGE PER SRM 51-40-02-0G-0 AND 53-10-15-2R-4.
